# SDR DALA2019042402599

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION INTERNAL AREA RIB21 TO RIB22 TRAILING EDGE ON RH WING (1E/A). EVALUATED REWORK INTERNAL AREA RIB 21 TO RIB 22 TRAILING EDGE ON RH WING AND FOUND WITHIN LIMITS AS PER A319 SRM 57-21-11- 283-013 STEP 2 ITEM A, FIGURE 1, SHEET 1, THRU SHEET 4. MEASURE OF REWORK ARE ON UPPER SURFACE TRAILING EDGE L=3.54"; W=1.83"; LOWER SURFACE TRAILING EDGE L=4.8" W=1.78" TOOL USED DIGITAL CALIPER P/N:8647A22, S/N:A16227543 DUE DATE:01-NOV-19. NOMINAL SKIN THICKNESS IS 0.197" ASPER A319 SRM 57-21-11-001 FIG.06 ULTRASONIC MEASURE OF REWORKED AREAS ARE ASPER NTM 51-10-04 MINIMUN REMAINING THICKNESS ON UPPER SURFACE IS 0.178" ON LOWER SURFACE IS 0.180". EDDY CURRENT INSPECTION DONE ON REWORKED AREAS UPPER AND LOWER SURFACE AS PER NTM 51-10-08 AND 51-10-02 AND CRACK OF CORROSION NONE WAS FOUND. RECHECK IS NOT REQUIRED DUE TO THIS REPAIR IS CATEGORY A (PERMANENT).
